# SDR RAAA99E8025

- Difficulty date: December 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178RV
- Make and model: Lkheed 188C
- Aircraft serial: 188C2010
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 416
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED NR 6 CHECK PER CARD 42.03.115, FOUND FS 416 TRANSVERSE FLOORBEAM CORRODED AT LBL 27.  REPAIRED PER SRM 53-2-4 FIG 2 SHEET 2, M-54 NR 428.
